Generalized Φ-dichotomous linear part for a class of generalized differential equations

Ibrahim, Rabha Waell and Qasem, Sayyedah A. and Siri, Zailan (2018) Generalized Φ-dichotomous linear part for a class of generalized differential equations. Annals of the University of Craiova, Mathematics and Computer Science Series, 45 (1). pp. 1-10. ISSN 1223-6934

Full text not available from this repository.
Official URL: http://inf.ucv.ro/~ami/index.php/ami/article/view/...

Abstract

A dichotomy: ordinary or exponential, is a category of conditional stability. In this disquisition, we deal with nonlinear fractional differential equations (NFDE) involving generalized Φ-exponential and Φ-ordinary dichotomous (in the sense of fractional calculus) linear part in a Banach space. By employing of the Banach fixed point principle, the satisfactory conditions are located for the existence of Φ-bounded outcomes of these equations in the real case.

Item Type: Article
Uncontrolled Keywords: Fractional calculus; Fractional differential equations; Fractional operator
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 06 Aug 2019 06:53
Last Modified: 06 Aug 2019 06:53
URI: http://eprints.um.edu.my/id/eprint/21831

Actions (login required)

View Item View Item